MAUDE Adverse Event Report: MICROVENTION, INC. FRED 27; FLOW DIVERTER

MICROVENTION, INC. FRED 27; FLOW DIVERTER
Model Number FRED4012-PMA
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Speech Disorder (4415); Thrombosis/Thrombus (4440)
Date of Event 05/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was implanted in the patient and not returned to the manufacturer for analysis.Post procedural images were not provided; therefore the reported event could not be confirmed.A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The instructions for use (ifu) identifies in-stent thrombosis as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that after a fred stent was implanted in a patient, the internal caroted artery (ica) clotted off just proximal to the fred stent.The patient experienced right sided weakness and aphasia.The patient was brought back for ia drug therapy and clot removal; however, symptoms of aphasia and hemiparesis persisted.The patient underwent ica bypass surgery to restore flow beyond the fred stent.Reportedly, cerebral infarction was noted on recent ct scan.

Brand Name
FRED 27
Common Device Name
FLOW DIVERTER
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key12072123
Report Number2032493-2021-00260
Device Sequence Number3926577
Product Code OUT
UDI-Device Identifier00842429106723
UDI-Public(01)00842429106723(11)201028(17)230930(10)201028557
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P180027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberFRED4012-PMA
Device Lot Number201028557
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2021
Initial Report FDA Received Date06/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;